# SDR CA140505016

- Difficulty date: May 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-86N
- Aircraft time: 32,629 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  ON TAKEOFF, EXPERIENCED AT APPROXIMATELY 90 KTS "AIRSPEED DISAGREE" ON BOTH PFD`S.  TAKEOFF CONTINUED WITH QRH PROCEDURE APPLIED AND ACFT RETURNED SAFE.  THE EXTENSIVE TROUBLESHOOTING CARRIED OUT, DID ISOLATE A BUG BLOCKING F/O PITOT PROBE.  COMPLETE INFO FOR T/S AND RECTIFICATIONS ARE DETAILED IN THE ATTACHED JOURNEY LOG PAGES.  THE ACFT HAS BEEN RETURNED TO SERVICE WITH NO FURTHER OCCURRENCES ON SAME MATTERS.
